RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 9, Number 3  


Translationally invariant limit of the Lee model. II
L. A. Dadashev
305
On weak convergence in an infinite tensor product of Hilbert spaces
I. M. Burban
318
Asymptotic fields for approximated renormalized two-dimensional Yukawa model
Ya. M. Yakymiv
323
Conditions of consistency, completeness, and relativistic invariance of the algebra of equal-time commutators
Yu. M. Shirokov
333
Eikonalization of the scattering amplitude in some field theory models at high energies
B. M. Barbashov, V. V. Nesterenko
343
Regularization of the equations of the quantum theory for a scalar neutral field with selfinteraction in the case of two spatial degrees of freedom
L. G. Zastavenko
355
On a complete set of commuting operators for ladder representations of the Lie algebra of $U(6,6)$
A. B. Nikolov
365
On differential equations for the Feynman integral of a one-loop diagram Journal Theoretical and Mathematical Physics
V. A. Golubeva
380
Magnetic moment of a particle with arbitrary spin
V. S. Tumanov
388
Channel coupling scheme in the $R$-matrix formalism
A. A. Luk'yanov
398
Green's functions and admittances of nonequilibrium systems in a quasilinear approximation
V. P. Kalashnikov
406
On the solution of the chain of equations for an ideal gas
G. F. Voznesenskii
418
Proton-phonon interaction in ferroelectrics with hydrogen bonds (strong coupling approximation)
I. V. Stasyuk
431
Perturbation theory for one-dimensional Schrodinger equations that can be used in a region where the wave function is small
V. S. Pekar
440
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019